| Model Number |
PSCC100 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a pulsed field ablation procedure, pulseselect pulsed field ablation loop catheter experienced array inversion.This catheter was replaced to resolve issue.The replacement catheter experienced an invalid catheter error and connection issue.The catheter interface cable also experienced cable connection issues as a result of the invalid error.This catheter and catheter interface cable (cic) were replaced and issue was resolved.The case was completed with pulsed field ablation.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.